# SDR SWAA063187

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 63,857 hours, 53,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F18T5WWRS
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LOWER EMERGENCY EXIT LIGHT INOP AT L2 DOOR.  REMOVED AND REPLACED LIGHT BULB PER MM.
